Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Widespread Skin Rash And Hiv

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Project Inform

Systemic Candidiasis

...peeling. Some creams also contain a steroid to reduce inflammation that may cause itching, irritation or dryness. Vaginal tablets do not often cause problems, but in a few women they may lead to vaginal burning or itching or skin rash. Some women experience cramps or headaches. Clotrimazole lozenges may cause minor changes in liver function, but this may not require stopping the drug. Oral irritation and nausea are rare side effects of...
Ask the Experts

Three Different Med - Three Skin Rash

Help..I'm scared. I first started with Atripla, and after 9 days I developed a severe skin rash all over my body, legs, and arms. Then I was switched to Truvada, Reyataz and Norvir. Again, after 9 days I developed a severe skin rash all over my...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...Many patients will develop rashes for a variety of reasons during first months on effective HIV treatment. In some cases may be due to a reaction to a specific drugs while in other situations can be due to immune reconstitution Read more »

Skin Rashes while taking Truvada and Stocrin

Last night was my third day of taking the meds - Truvada and Stocrin. I have a slight fever after came from work. I took the medicine on time and go to sleep. When I woke this morning, i noticed skin rashes all over my arm, my body, and legs. The...
Benjamin Young, M.D., Ph.D.

Response from Benjamin Young, M.D., Ph.D.

Rocky Mountain CARES
...Hello and thanks for your post.Rash is an uncommon, but not rare side effect of many HIV medications, including efavirenz (Sustiva, Stocrin, part of Atripla) and tenofovir/FTC (Truvada). By simple odds, it's most Read more »

skin rash

which tables causes skin rash from the combination of 3tc,d4t and stockrin and which one can be suggested for substitute or how can you fight with that type of rash considering that you are on ARV for a year and there is no difference and the CD4...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...If you have been in 3TC, D4T and Stocrine for one year and have had a rash much of that time it likely not the HIV drugs that are causing the rash directly. There are a wide variety of HIV related and unrelated rashes that can be seen so an Read more »

skin rashes and loose stools

im on the combo of Truvada,Reyataz, Norvir can they cause a skin rash with pain and itching. and loose stools with upset stomich?
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...will have loose stools partly due to the ritonavir or atazanavir or the tenofovir. A small percentage of patients can develop a skin rash to any given HIV medication or have flare-ups in pre-existing skin problems partly due to immune... Read more »
Articles
AIDSinfo

Skin Rash

...FDA are Agenerase, Aptivus, Crixivan, Fortovase, Invirase, Kaletra, Lexiva, Norvir, Reyataz, and Viracept. What kinds of skin rash can anti-HIV medications cause? Anti-HIV medications can cause mild skin rashes as well as serious, even... Read more »
The Well Project

Women and HIV/AIDS

...some cases, the side effects may differ: Rashes: Researchers say that HIV+ womenare more likely than men to experience skin rashes from HIV medications. Liver problems: Women are more likelyto experience liver problems as a medication... Read more »
The Body

What Are the Symptoms of HIV and AIDS?

... When it comes to the symptoms of HIV/AIDS, there are three major points to keep in mind: There's a big difference between the symptoms of HIV and the symptoms of Read more »
The Well Project

Caring for Your Heart if You Have HIV/AIDS

... Table of Contents Heart Disease Basics Symptoms of Heart Disease/Attack Risk Factors for Heart Disease HIV and Heart Disease Reducing the Risk for Heart Disease Taking Care of Yourself Heart Disease Basics Many... Read more »
Connect With Others

HIV skin rash

Posted by shinpai, 1 Reply
Does it usually itch? How long does it last? Also yesterday when I sat down to eat a hamburger my teeth hurt with the first couple of bites. It was not a terribly severe pain, but it was ver disconcerting. Sounds familar anyone?? Read more »

Skin Rash

Posted by DJones, 8 Replies
...I have been on Atripla since January. I am also on Fluconazole and Acyclovir. In the last month I have developed a skin rash where the sun seems to hit my skin on my back of my neck where my hair line ends and lower arms. I thought it was... Read more »

Itchy skin rash from sun and meds?

Posted by DJones, 4 Replies
...I have been on Fluconazole, Acyclovir and Atripla for about 6 months. I noticed problems with a terrible itchy skin rash when I was in the sun when the summer began. I have stayed out of the sun or put sun block on until last Saturday I was at a Read more »

Widespread Atripla/truvada+sustiva Rash

Posted by younguk, 1 Reply
...not blistering the doctor said I should continue taking my meds and he's see me on Tuesday. Has anyone else experienced such a widespread rash? Its been here for 4 days now and is getting itchier and hotter! Read more »